RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1982, Volume 16, Issue 1, Pages 72–73 (Mi faa1604)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Classification of evolution equations by conservation laws

O. V. Kaptsov


Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1982, 16:1, 59–61

Bibliographic databases:

UDC: 517.9
Received: 26.06.1980

Citation: O. V. Kaptsov, “Classification of evolution equations by conservation laws”, Funktsional. Anal. i Prilozhen., 16:1 (1982), 72–73; Funct. Anal. Appl., 16:1 (1982), 59–61

Citation in format AMSBIB
\Bibitem{Kap82}
\by O.~V.~Kaptsov
\paper Classification of evolution equations by conservation laws
\jour Funktsional. Anal. i Prilozhen.
\yr 1982
\vol 16
\issue 1
\pages 72--73
\mathnet{http://mi.mathnet.ru/faa1604}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=648817}
\zmath{https://zbmath.org/?q=an:0511.35058}
\transl
\jour Funct. Anal. Appl.
\yr 1982
\vol 16
\issue 1
\pages 59--61
\crossref{https://doi.org/10.1007/BF01081815}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PM22200015}


Linking options:
  • http://mi.mathnet.ru/eng/faa1604
  • http://mi.mathnet.ru/eng/faa/v16/i1/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Svinolupov, V. V. Sokolov, “Evolution equations with nontrivial conservative laws”, Funct. Anal. Appl., 16:4 (1982), 317–319  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:216
    Full text:111
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020